Antipodal distance transitive covers of complete graphs

C.D. Godsil, R.A. Liebler, Cheryl Praeger

    Research output: Contribution to journalArticlepeer-review

    47 Citations (Scopus)


    A distance-transitive antipodal cover of a complete graph K-n possesses an automorphism group that acts 2-transitively on the fibres. The classification of finite simple groups implies a classification of finite 2-transitive permutation groups, and this allows us to determine all possibilities for such a graph. Several new infinite families of distance-transitive graphs are constructed. (C) 1998 Academic Press.
    Original languageEnglish
    Pages (from-to)455-478
    JournalEuropean Journal of Combinatorics
    Issue number4
    Publication statusPublished - 1998


    Dive into the research topics of 'Antipodal distance transitive covers of complete graphs'. Together they form a unique fingerprint.

    Cite this